Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 292, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 1, 2006, 4:25 PM CDT for Warren County, Tennessee. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2006, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 1, 2006, 4:45 PM CDT
- In force
- 20 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:30 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 1, 2:30 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT THU JUN 1 2006 .SHORT TERM...(THROUGH SAT) CURRENT...CONVECTION POPPING UP THIS AFTERNOON IN MUCH SAME AREA AS YESTERDAY AT THIS TIME...OVER PLATEAU AND SW SECTIONS. MORE CLOUDS INTIALLY TODAY HAS KEPT TEMPS DOWN IN THE LOWER TO MID 80S...BUT SOME CLEARING LAST HOUR OR SO HAS ALLOWED FOR MORE DESTABILIZATION. EXPECT TSTMS TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON INTO EVE AS HAS BEEN TREND. TROF WILL APPROACH TONITE AND MOVE INTO NW SECTIONS...SO WILL CONTINUE WITH LIKELY POPS ALL AREAS. NOT MUCH CHANCE FOR SEVERE WITH WBZ HEIGHTS BEING TOO HI FOR LARGE HAIL. MAIN THREAT INTO FRI WOULD SEEM TO BE HEAVY RAINS WITH SLOW-MOVING CELLS. TROF MOVES ACROSS DURING MORNING FRI THEN REAL FRONT MOVES ACROSS LATER FRI/FRI EVE. HI POPS CONTINUED ON FRI...DROPPING OFF FROM W FRI NITE. NICE DAY SAT. .LONG TERM... NOT MUCH CHANCE FOR RAIN INTO MIDDLE OF NEXT WEEK. AFTER VERY WARM LAST WEEK IN MAY...TEMPS BACK TO MORE SEASONAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 80 61 83 / 60 70 20 10 CLARKSVILLE 67 80 58 82 / 60 60 10 10 CROSSVILLE 64 75 56 76 / 60 80 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Jun 1, 5:30 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU JUN 1 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN DEVELOP TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS POSSIBLE LATE TODAY OR TONIGHT. 07
In the hours before
Special weather statement, Jun 1, 3:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 312 PM CDT THU JUN 1 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-012200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 312 PM CDT THU JUN 1 2006 STRONG THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO THE EVENING...ACROSS SOUTHERN MIDDLE TENNESSEE...AND ALONG THE CUMBERLAND PLATEAU. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR WILL OCCUR IN SOME OF THE STORMS...ALONG WITH SMALL HAIL. MOTORISTS ARE URGED TO DRIVE WITH CAUTION AND NOT TO CROSS ROADWAYS WHERE WATER COVERS THE ROAD. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:04 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 26 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 17 min |
| May 31, 8:19 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 26 min |
| Jun 1, 5:59 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 16 min |
| Jun 1, 6:24 PM CDT | Flash Flood Warning | OHX | Putnam | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.